# SDR UALA2011082204484

- Difficulty date: August 21, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 62,133 hours, 11,089 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102153
- Part serial: 45
- Condition: Failed
- Location: Rt Acm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECONOMY COOLING VALVE FOR THE RIGHT COOLING PACK FAILED ON MAT TEST. REPLACED VALVE, PASSED TEST.
